Duke Mathematical Journal

On the extremal stress and displacement in Hencky plasticity

Gabriele Anzellotti

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 51, Number 1 (1984), 133-147.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077303671

Digital Object Identifier
doi:10.1215/S0012-7094-84-05107-X

Mathematical Reviews number (MathSciNet)
MR744291

Zentralblatt MATH identifier
0548.73022

Subjects
Primary: 73E99

Citation

Anzellotti, Gabriele. On the extremal stress and displacement in Hencky plasticity. Duke Math. J. 51 (1984), no. 1, 133--147. doi:10.1215/S0012-7094-84-05107-X. http://projecteuclid.org/euclid.dmj/1077303671.


Export citation

References

  • [1] G. Anzellotti, Pairings between measures and bounded functions and compensated compactness, to appear in Ann. Mat. Pura e Appl.
  • [2] G. Anzellotti, On the minima of functionals with linear growth, to appear.
  • [3] G. Anzellotti, On the existence of the rates of stress and displacement for Prandtl-Reuss plasticity, Quart. Appl. Math. 41 (1983/84), no. 2, 181–208.
  • [4] G. Anzellotti and M. Giaquinta, Existence of the displacement field for an elastoplastic body subject to Hencky's law and von Mises yield condition, Manuscripta Math. 32 (1980), no. 1-2, 101–136.
  • [5] G. Anzellotti and M. Giaquinta, On the existence of the fields of stresses and displacements for an elasto-perfectly plastic body in static equilibrium, J. Math. Pures Appl. (9) 61 (1982), no. 3, 219–244 (1983).
  • [6] E. Giusti, Minimal surfaces and functions of bounded variation, Department of Pure Mathematics, Australian National University, Canberra, 1977.
  • [7] R. Kohn Ph.D. thesis, Princeton, 1979.
  • [8] R. Kohn and R. Temam, Dual spaces of stresses and strains, with application to Hencky plasticity, to appear.
  • [9] R. Temam and G. Strang, Functions of bounded deformation, Arch. Rational Mech. Anal. 75 (1980/81), no. 1, 7–21.
  • [10] R. Temam, Existence theorem for a variational problem of plasticity, Nonlinear Problems of Analysis in Geometry and Mechanics (Proc. Sympos., Univ. Paul Sabatier, Toulouse, 1979) eds. Attia, Bancel, and Gumowski, Res. Notes in Math., vol. 46, Pitman, London, 1981, pp. 57–70.